# SDR COMA0660309

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 31,033 hours, 27,233 cycles
- System (JASC): 2430 · DC Generating System
- Part: Idg
- Part number: 755469D
- Part serial: 08822873
- Condition: Faulty
- Location: Rt Engine
- Part time: 17,082 hours, 14,462 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5103 - DURING TAKEOFF ROLL RECEIVED A NR 2 IDG CAUTION MESSAGE, TAKEOFF WAS ABORTED AND FLIGHT RETURNED TO THE GATE.  REPLACED THE RIGHT IDG.
